MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 6" (16 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 6" (16 CM); CATHETER PERCUTANEOUS
Catalog Number CS-24706-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that (b)(6) 2025, (b)(6) hospital, neurosurgery department, the doctor found the swg kinked during use on the patient." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one opened cvc kit with multiple components for evaluation.Visual analysis of the guidewire revealed four kinks and bending along the body.Definite signs of use were observed.The distal j-bend was not intact, and the coil wire was completely unraveled.The spring coil was still attached at the proximal end.Microscopic analysis of the guidewire confirmed that the distal weld was separated from both the core and coil wire and was not returned.The proximal weld was present; however, it was also separated from the core wire, which allowed the entire core wire to separate from the coil wire.The kinks in the guidewire were measured at 46mm, 100mm, 122mm, 184mm, and 366mm from the proximal end.The overall core wire length measured 398mm , which is not within the specification limits of 450mm - 458mm per the guidewire product drawing.This suggests that approximately 52mm - 60mm of the core wire was separated and not returned.The outside diameter (od) of the guidewire measured 0.79mm , which is within the specification limits of 0.788mm - 0.826mm per the guidewire product drawing.A manual tug test confirmed that both welds were separated from the core wire.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished , radiographic visualization should be obtained and further consultation requested." the customer report of the guidewire being kinked during use was confirmed through examination of the returned sample.The returned guidewire was unraveled and separated from both the proximal and distal welds.Multiple kinks and bends were also found throughout the core wire body.No manufacturing defects were found during this investigation.Arrow guidewires of this size are designed and manufactured to withstand a tensile force of 2.00 pounds force.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guidewire kinking.Guidewire breakage may occur if a force greater than the design specification is applied during removal.Based on the customer report and the sample received, the appearance of the damage seems consistent with undue force being applied during insertion or removal; however, the root cause is undetermined, as a section of the guidewire was separated and not returned for analysis.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "on (b)(6) 2025, (b)(6) hospital, neurosurgery department, the doctor found the swg kinked during use on the patient." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 14 GA X 6" (16 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24430340
Report Number3006425876-2026-00216
Device Sequence Number10297828
Product Code DQY
UDI-Device Identifier10801902102291
UDI-Public(01)10801902102291(11)240711(17)260620(10)71F24G0082(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/20/2026
Device Catalogue NumberCS-24706-E
Device Lot Number71F24G0082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown